Is this the aftermath of CO2 and Ultherapy combined?
Doctor Answers 2
Overheating facial tissue can deplete Filler
Your question is a good one. What you are describing is a thermodynamic soft tissue interaction which results in midface volume loss. Combination therapy with fillers, energy devices (ulthera) and laser (CO2), can have some positive aesthetic effects but can also have some side-effects from interactions, similar to taking 2 or more oral medications which negatively interact.
In your case, the combination of a strong ablative laser (co2) and deep tissue energy device (ulthera) may have depleted some facial fat and volume. Good news is your midface volume loss can be corrected with a cohesive gel filler such as Voluma.
Ultherapy / CO2 Laser- Long Term Results
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.